# SDR DALA2014101005555

- Difficulty date: October 9, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 47,751 hours, 17,295 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Ruptured
- Location: Downlock Act
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DIVERTED DUE TO LEFT HYD QTY AND PRESSURE AT ZERO, FOLLOWED BY RT HYD OVERHEAT MESSAGE ILLUMINATED THEN RT HYD SYSTEM PRESSURE ILLUMINTATED.   FOUND BOTH LT GEAR DOWNLOCK ACTUATOR HYD LINES RUPTURED.  REPLACED BOTH LINES, DOWLOCK ACTUATOR, LEFT EDP AND CASE DRAIN FILTER.  JACKED ACFT SWUNG GEAR SYSTEM OP CHECKED NORMAL.
